# SDR AALA20040060

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- System (JASC): 3240 · Landing Gear Brake System
- Part: Coupling
- Part number: 59130032
- Condition: Leaking
- Location: Nr 10 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LHR T101/10  WHILE TAXIING NUMBER 10 BRAKE LOCKED UP.  AIRCRAFT WAS TOWED TO GATE AFTER MAINTENANCE RELEASED LOCK.  REPLACED NUMBER 10 MAIN WHEEL AND BRAKE ASSEMBLIES.  ACCOMPLISHED AXLE INSPECTION, NO DAMAGE.  FOUND BRAKE QUICK RELEASE COUPLING LEAKING.  REPLACED BRAKE QUICK RELEASE COUPLING, SYSTEM GROUND CHECKED NORMAL OPERATION.
